Characterizing generalized axisymmetric quantum states in

TitleCharacterizing generalized axisymmetric quantum states in
Publication TypeJournal Article
Year of Publication2022
AuthorsBenkner, MSeelbach, Siewert, J, Gühne, O, Sentís, G
JournalPhysical Review A
Volume106
Pagination022415
Date Published08/2022
ISSN2469-9926
URLhttps://link.aps.org/doi/10.1103/PhysRevA.106.022415https://harvest.aps.org/v2/journals/articles/10.1103/PhysRevA.106.022415/fulltexthttps://link.aps.org/article/10.1103/PhysRevA.106.022415
DOI10.1103/PhysRevA.106.022415
Short TitlePhys. Rev. A
Campus d'excel·lència internacional U A B